# SDR 98ZZZX706

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU9510
- Condition: Failed
- Location: Dc System
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAULED ALTERNATOR FROM ELECTRO SYSTEMS WAS 166.3 HRS SINCE O/H 10-10-96.  NO OUTPUT.  SUBMITTER STATED SHORT SERVICE LIFE FROM THESE UNITS.
